Facebook Pixel

am i pregnant?

By November 15, 2011 - 9:04am
Rate This

ok can someone pleasee help me.
after me and the boyfriend had protected sex, he was worried of me getting pregnant. so i took next choice. i then had my period a few days laterr. (making me have two periods in one month)..we then had protected sex sometime inbetween..and a few days ago i had light bleeding and a few spottings after. am i pregnant? or is this just a side effect of next choice?

Add a Comment1 Comments

HERWriter Guide

Hi peacenlove

Thanks for your question!

If you are having protected sex, do NOT take Plan B - this is for emergencies only. I am sure your boyfriend means well but he clearly doesn't understand under what circumstances Plan B should be taken.

Your bleeding was likely a side effect of Plan B (this is a side effect, not your "period"). Another side effect is that your next real period may be irregular this month. But if it is late, you can take a pregnancy test. However, since you had protected sex, the likelihood of you being pregnant is very, very slim.

Good luck and keep using protection ALL the time; you are being smart!


November 15, 2011 - 10:51am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.